# SDR 2022F00169

- Difficulty date: March 26, 2022
- Submitted: March 26, 2022
- Operation: General aviation
- Aircraft: N562QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0112
- Aircraft time: 4,186 hours, 2,758 cycles
- Engine: Pwc PW306D1
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Eroded
- Location: Zone 400
- Part time: 4,186 hours, 2,758 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE LOWER COWL HAS AN AREA DELAMINATED ALONG THE LEADING EDGE. THE REPAIR WAS DEEMED MINOR IN SCOPE. REPAIRED PER TEXTRON AVIATION ENGINEERING MEMO DQ34060M1 DATED MAR 21, 2022.
